Can Artefill harden over time?
Doctor Answers 3
Swelling and firmness after Sculptra
Since the Sculptra is the new factor, this is most likely the problem. I would discuss with your doctor. This can represent an infection from your sinuses. It's possible you need antibiotics or injections to soften this.
Hardening of Artefill After Sculptra Injections
This is an interesting question. If the Artefill was placed years ago and you did not have any problems it is likely the new placement of Sculptra that is the culprit that is making the areas of filler injection hard. Sculptra can certainly make firm lumps or firmness in the areas it was injected. Remember too, that any injection of filler will cause swelling for a week or more. I would recommend talking to your injector about the side effects of Sculptra.
I hope that helps.
The Softening Solution--Lasers, Venus Legacy
A combination approach can improve this. I suggest 5fu injections and starting fraxel/venus legacy treatments to soften the area. See an expert for a formal evaluation. Best, Dr. Emer
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.